# SDR SWAA2025082196851

- Difficulty date: July 30, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 29,503 hours, 14,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FRONT CABIN AISLE EMERGENCY LIGHTS INOPERATIVE ( BULLNOSE).   REMOVED AND REPLACED THE BATTERY PACK IAW MM 33-51-06. OPS CHECKS GOOD IAW  MM 33-51-00.
